Facebook Pixel
EmpowHER Guest

What's wrong with me? Might i be pregnant?

By Anonymous April 29, 2017 - 4:51am
Rate This

My boyfriend and i had protected sex(condoms) and he always pulls out even while wearing a condom. That time the condom failed and although he pulled out we decided that i should take the emergency contraceptive pill(ella). before 3 days of my normal period which was 2 weeks after we had sex, i suddenly got my period but without any symptoms(swollen breasts, pms..) and lasted for 5 days. After 2 weeks, my breast we swollen for a couple of days and i got my period again today. I'm 13 days early. Is that normal? Does it show any symptoms of pregnancy? Help me, im freaking out. Im 21 years old

Add a Comment1 Comments


Hi, Anon.

Thank you for your post.
If you are having bleeding, you are not pregnant. Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow.


April 29, 2017 - 6:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!